MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 3 LEVEL/54MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA(TM) PLATE 3 LEVEL/54MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 04.613.254
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
It was reported that a clinical study for a patient that underwent an anterior cervical discectomy fusion (acdf) at the c4-c7 levels on (b)(6) 2018.The patient was implanted with a titanium vectra plate, three (3) advanced acf spacers and a vivigen pouch.On (b)(6) 2018, the patient presented with c4-c5 interbody fracture of fusion mass; asymptomatic at time of evaluation.This report is for one (1) ti vectra(tm) plate 3 level/54mm.This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient's dysphagia began on (b)(6) 2019.Patient saw an ent surgeon who performed the anterior cervical dissection/approach for the ongoing issue.
 
Event or Problem Description
It was reported that a patient underwent an anterior cervical discectomy fusion (acdf) at the c4-c7 levels on (b)(6) 2018.The patient was implanted with a titanium vectra plate, unknown screws, three (3) vertigraft spacers with central lumen and a vivigen pouch.On (b)(6) 2018, the patient presented with c4-c5 interbody fracture of fusion mass; asymptomatic at time of evaluation.This was resolved with no residual effects on (b)(6) 2019.Concomitant devices reported: vivigen pouch (part# bl-1500-001, lot# unknown, quantity 1), vertigraft spacer with central lumen (part# 017709, lot# unknown, quantity 1), vertigraft spacer with central lumen (part# 017708, lot# unknown, quantity 1), vertigraft spacer with central lumen (part# 017708, lot# unknown, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Event : updated modified event description provided for reporting.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
3/5/2019 & 04/02/2019: updated event description: it was reported that a patient underwent an anterior cervical discectomy fusion (acdf) at the c4-c7 levels on (b)(6) 2018.The patient was implanted with a titanium vectra plate, unknown screws, three (3) vertigraft spacers with central lumen and a vivigen pouch.On (b)(6) 2018, the patient presented with c4-c5 interbody fracture of fusion mass; asymptomatic at time of evaluation.On (b)(6) 2019, the patient experienced moderate intermittent dysphagia.This was resolved with no residual effects on (b)(6) 2019.Concomitant devices reported: vivigen pouch (part# bl-1500-001, lot# unknown, quantity 1), vertigraft spacer with central lumen (part# 017709, lot# unknown, quantity 1), vertigraft spacer with central lumen (part# 017708, lot# unknown, quantity 1), vertigraft spacer with central lumen (part# 017708, lot# unknown, quantity 1).This complaint involves two (2) devices.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Patient reported with intermittent dysphagia.

Brand Name
TI VECTRA(TM) PLATE 3 LEVEL/54MM
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8034657
Report Number2939274-2018-54749
Device Sequence Number16525246
Product Code KWQ
UDI-Device Identifier10705034737430
UDI-Public(01)10705034737430
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K050451
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.613.254
Device Catalogue Number04.613.254
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer01/24/2019
01/29/2019
03/05/2019
03/05/2019
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date01/28/2019
01/30/2019
03/12/2019
04/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight98